# SDR DL76L050489

- Difficulty date: August 25, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 43,019 hours, 6,740 cycles
- Engine: Pwa PW4060
- Engine time: 33,688 hours, 43,068 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Controller
- Part number: 211734220
- Part serial: P1044
- Condition: Malfunctioned
- Location: Apu
- Part time: 33,688 hours, 43,068 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED WITH FAULT LIGHT ILLUMINATED.  FOUND ECU WITH ECU FAULT LIGHT ILLUMINATED.  REPLACED ECU, CHECKS GOOD.
